| Catalog Number |
1012582-19 |
| Medical Device Problem Codes |
Leak/Splash (1354); Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: medical device problem code 2017 - above rbp.Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the circumflex (cx) artery.The 4.0x19mm graftmaster covered stent was advanced without resistance and was able to reach 20 atmospheres (atms) but would not hold the pressure.The stent was deployed with a couple of inflations at 20 atms, however, additional non-compliant balloons were used to post dilate the stent to achieve optimal results.The use of the graftmaster caused or contributed to complications or adverse event.However, the graftmaster delivery system was tested outside of the body and the balloon did hold the pressure and was working fine.There was no adverse patient sequelae and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.Furthermore, it was reported that the procedure was to treat a lesion in the circumflex (cx) artery.The 4.0x19mm graftmaster covered stent was advanced without resistance and was able to reach 20 atmospheres (atms) but would not hold the pressure.It should be noted the graftmaster rapid exchange (rx), coronary stent graft system, domestic, instructions for use specifies the rated burst pressure (rbp) is 16 atm and clearly states not to exceed the rbp.It is unknown if the exceeded rated burst pressure contributed to the reported event.The investigation was unable to determine a conclusive cause for the reported leak.The treatment appears to be related to operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.